MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS INTELLIVUE MX40 802.11A/B/G; PATIENT MONITOR

PHILIPS MEDICAL SYSTEMS INTELLIVUE MX40 802.11A/B/G; PATIENT MONITOR
Model Number 865352
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Customer did not provide serial number.A follow-up report will be submitted once the investigation is complete.
 
Event or Problem Description
It was reported to philips that the adapter is causing a monitor to not alarm when an electrode falls off of the patient.Patient involvement was reported, but there was no harm or an adverse event reported.

Brand Name
INTELLIVUE MX40 802.11A/B/G
Common Device Name
PATIENT MONITOR
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman road
andover MA 01810
MDR Report Key10733224
Report Number1218950-2020-06410
Device Sequence Number14514666
Product Code DSI
UDI-Device Identifier00884838082199
UDI-Public(01)00884838082199
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K113125
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number865352
Device Catalogue Number989803199071
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/07/2020
Supplement Date Received by Manufacturer10/07/2020
Initial Report FDA Received Date10/26/2020
Supplement Report FDA Received Date12/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1